ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Wellbutrin
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Wellbutrin (bupropion hcl)

Reply
 
Thread Tools Display Modes
  #1  
Old 11-05-04, 09:31 AM
dixiepeep dixiepeep is offline
ADDvanced Member
 

Join Date: Jun 2004
Location: United States
Posts: 179
Thanks: 0
Thanked 2 Times in 2 Posts
dixiepeep has disabled reputation
When do you take your Wellbutrin? Day or Night.

I have found that Wellbutrin makes me sleepy during the day. anyone else have this problem?
Reply With Quote
  #2  
Old 11-06-04, 11:24 PM
broK's Avatar
broK broK is offline
Contributor
 

Join Date: Aug 2004
Location: prescott az
Posts: 321
Thanks: 8
Thanked 2 Times in 2 Posts
broK is on a distinguished road
hi Dixiepeep-currently im taking 450 mg of wellbutrin (along /2 other meds),
& yes, when i started taking it i was started at 150 mg & it really made me drowsey. after about 2-3 weeks i really dont remember exactly but i began to take it in the am because it began to not make me so sleepy anymore.
that worked until dr upped my dose when it made me sleepy again, but not so badly or for so long.
so i guess in answer to your question, i used to take it at night, but now i take it in the am cause most of the bad side effects arnt so bad now.
__________________
kevin. thats me
Reply With Quote
  #3  
Old 11-07-04, 01:14 AM
exeter's Avatar
exeter exeter is offline
ADDvanced Forum Guru
 

Join Date: Sep 2004
Posts: 1,100
Thanks: 0
Thanked 18 Times in 7 Posts
exeter is on a distinguished road
I had the opposite effect. It kept me up at night. My doc said it probably would, because it's an activating/stimulating antidepressant. I take mine in the morning and have had no problems with it.

OTOH, Strattera made me VERY sleepy, which is part of the reason doc and I decided to add the Wellbutrin. Like most things med-related, it varies from person to person. If it makes you sleepy, take it at night. If it keeps you awake, take it in the morning.
Reply With Quote
Sponsored Links
  #4  
Old 11-08-04, 09:12 AM
dixiepeep dixiepeep is offline
ADDvanced Member
 

Join Date: Jun 2004
Location: United States
Posts: 179
Thanks: 0
Thanked 2 Times in 2 Posts
dixiepeep has disabled reputation
It does not make me sleepy now that I have been on it a week but last week was rough taking it durind the day. I says it is a stimulant so I figured it might keep me up. Saturday and Sunday I took it the morning and I did okay except I am irritable as he**. I did get some housework done between ranting and I also was very tearful and I have not been like that in a while. I hope that side effect goes away too because you have to have a THICK skin to work where I work with the people I work with. thanks for your posts. This is week 2 starting at 300 mg.
Reply With Quote
  #5  
Old 11-17-04, 05:48 PM
cameron cameron is offline
Forum Guru
 

Join Date: Jul 2004
Location: Sacramento, California
Posts: 810
Thanks: 0
Thanked 78 Times in 59 Posts
cameron has a spectacular aura aboutcameron has a spectacular aura about
I haven't heard of wellbutrin making you sleepy! interesting. Its an anti-depressent, it shouldn't have that type of side effect. I guess everyone has different side effects, I don't know..I take it and never feel sleepy during the day. I do sometimes wake up early in the morning and have a hard time falling back to sleep.
Reply With Quote
  #6  
Old 11-18-04, 03:53 AM
exeter's Avatar
exeter exeter is offline
ADDvanced Forum Guru
 

Join Date: Sep 2004
Posts: 1,100
Thanks: 0
Thanked 18 Times in 7 Posts
exeter is on a distinguished road
I got the same irritability on 300 mg of Wellbutrin. It was funny... NO side effects whatsoever for 2 weeks, but as soon as I asked my doc for the prescription after I had used up the samples, WHAM, it hit me. I'd take 300 mg one day and be incredibly irritable, then, the next day, I'd take 150 mg and be normal. It was like a switch I could flip. I accidentally took 300 mg one day after my psychiatrist and I decided to back down to 150 again... you guessed it... I was a total @hole that day. :P

Oh well, at least it's better than the first time we tried 300, when it kept me up for 3 days straight and gave me a not so fun panic attack. :P
Reply With Quote
  #7  
Old 11-18-04, 03:54 AM
exeter's Avatar
exeter exeter is offline
ADDvanced Forum Guru
 

Join Date: Sep 2004
Posts: 1,100
Thanks: 0
Thanked 18 Times in 7 Posts
exeter is on a distinguished road
Quote:
Originally Posted by cameron
I haven't heard of wellbutrin making you sleepy! interesting. Its an anti-depressent, it shouldn't have that type of side effect.
LOTS of antidepressants have sleepiness as a side effect. In fact, some are even used as sleep aids occasionally.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Wellbutrin XL Alone?? runner Wellbutrin 28 08-23-06 08:25 PM
Making day more like night. allegro General ADD Talk 7 03-30-05 01:23 PM
Awake at Night healthwiz Poetry 0 04-12-03 04:24 AM


All times are GMT -4. The time now is 10:10 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums